# SDR SWAA2025012083723

- Difficulty date: January 7, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE ATTACH ANGLE CRACKED IN FORWARD CARGO; AFT SIDE OF BS 500G RBL 21.<[01] REMOVED ATTACH ANGLE FROM AIRCRAFT I.A.W SRM 51-40-02 FOR REPLACEMENT.;[02] LOCATED AND DRILLED NEW ATTACH ANGLE PER SRM 51-40-05.;[03] VERIFIED CORRECTIVE ACTION #2;[04] OK TO INSTALL;[05] REMOVED AND REPLACED ATTACH ANGLE AT RBL 21 AFT SIDE OF STA 500G IAW. SRM 51-10-02 AND 51-40-02.;[06] C/W INSPECTION
